# SDR REXA201100880

- Difficulty date: November 28, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 8005
- Aircraft time: 16,381 hours, 13,655 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Saturated
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

FLAPS FAIL CAUTION MESSAGE (8 DEGREES) AT 4000 FT MSL ON APPROACH INTO DTW.  NOTIFIED ATC - DECLARED AN EMERGENCY - DISCONTUNUED THE APPROACH.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD2009-06-12 PARAGRAPH (H) 96 (I), AMOC DATED MARCH 27,2009,TR#27-012 PER AMOC DATED DECEMBER 18, 2009 AND PA AD27-052G.  REMOVED WATER CONTAMINATION FROM LT NR 4 FLEXSHAFT IAW AMM 27-53-10.  OPS CHECKS GOOD.  FECU CODES-JAM, PDU DIFFERENTIAL, UNSPECIFIED 5 1A, 5 2B, 17 1B, 17 2A, 9 2A.
